# SDR USAASB98065

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623115
- Condition: Out Of Adjust
- Location: Flight Compt
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OAK - FLT 81 - FLIGHT DIVERTED TO OAK DUE TO CAPTAINS SLIDING WINDOW WOULD NOT CLOSE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE CAPTAINS L2 SLIDING WINDOW PER MM 56-12-11.  OPERATIONAL CHECK GOOD.  (M)
